# SDR CALA2024112002909

- Difficulty date: November 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 94,355 hours, 22,460 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N25004
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9B757-57-06-3-0248) DOT 210-18 R/H WING I/B FLAP O/B SIDE HAS MA RK/DENT. REF NR 114209. REPAIRED FLAP LE SKIN IAW SRM 57-53-01-2R-2. VERIFIED INSPECTION PERFORMED RII
